Discrete duality for $TSH$-algebras
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 47-56
https://doi.org/10.4134/CKMS.2012.27.1.47
Printed March 1, 2012
Aldo Victorio Figallo, Gustavo Pelaitay, and Claudia Sanza
Universidad Nacional de San Juan, Universidad Nacional de San Juan, Universidad Nacional de San Juan
Abstract : In this article, we continue the study of tense symmetric Heyting algebras (or $TSH$-algebras). These algebras constitute a generalization of tense algebras. In particular, we describe a discrete duality for $TSH$-algebras bearing in mind the results indicated by Or\l owska and Rewitzky in [E. Or\l owska and I. Rewitzky, $Discrete$ $dualities$ $for$ $Heyting$ $algebras$ $with$ $operators$, Fund. Inform. $\bf 81$ (2007), no. 1-3, 275--295] for Heyting algebras. In addition, we introduce a propositional calculus and prove this calculus has $TSH$-algebras as algebraic counterpart. Finally, the duality mentioned above allowed us to show the completeness theorem for this calculus.
Keywords : symmetric Heyting algebras, tense operators, frames, discrete duality
MSC numbers : Primary 03G25, 06D50, 03B44
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd